# SDR UPS97822973

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 577278711
- Condition: Miss Drilled
- Location: Bs 120-130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CARGO DOOR FRAME WEB F/S 120-130 FWD OF MCD, HAS NUMEROUS DOUBLE DRILLED HOLES ( CARGO LINER ATTACH HOLES ).  REMOVED, FABRICATED AND INSTALLED WEB AT STA 120 TO 130 LT BETWEEN STR 8 TO 17 LT IAW SRM 53-4-1, AND 51-1-21.
